Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On Lie's theorem in operator algebras


Author: F.-H. Vasilescu
Journal: Trans. Amer. Math. Soc. 172 (1972), 365-372
MSC: Primary 17B65; Secondary 46C99
MathSciNet review: 0311733
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This work contains some algebraic results concerning infinite dimensional Lie algebras, as well as further statements within a topological background. Natural generalizations of the notion of radical, solvable and semisimple Lie algebra are introduced. The last part deals with variants of a Lie's theorem in operator algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17B65, 46C99

Retrieve articles in all journals with MSC: 17B65, 46C99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1972-0311733-7
PII: S 0002-9947(1972)0311733-7
Keywords: Radical, solvable Lie algebras, operator algebras
Article copyright: © Copyright 1972 American Mathematical Society